# SDR ASAA2018060864935

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 3,918 hours, 934 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: EN2997SEC1005B6
- Condition: Damaged
- Location: Nr 1 Vbv Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE NR 1 ENGINE THE RIGHT VBV ACTUATOR, FOUND THE ELECTRICAL WIRE HARNESS CONNECTOR TO THE VBV DAMAGED.  ACFT GROUNDED. REPLACED THE WIRE HARNESS HJ5B IAW AMM 73-21-60-400-809-A. FADEC TESTED GOOD. NO FAULTS NOTED
